# SDR CHQA201100413

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 27,185 hours, 23,081 cycles
- Engine: Allsn AE3007A
- Engine time: 26,221 hours, 21,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT INVERTER ABOVE THE SERVICE DOOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
